# SDR AALA201703069006

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 8,720 hours, 3,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESSURE FLASHING ON FORWARD FLIGHT ATTENADANT PANEL.  SERVICING THE L2 DOOR ASSIST BOTTLE.
